# SDR TWAA9812010

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND LONGERON 17R CRACKED AT STA 965.  REPLACED CRACKED LONGERON PER SRM 53-02, PG 48 TO 53.  INSTALLED RIVETS COMMON TO SKIN AND LONGERON PER SRM 51-30, PG 1 AND 6.  USED MS 20615-M-4 AND AN960B4 WASHERS.
